# SDR AALA20011578

- Difficulty date: July 29, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEADING EDGE WING SKIN BULGED AT UPPER SPAR ATTACH SCREWS 8 INCH - 9 INCH OUTBOARD OF FUSELAGE.  REMOVED CORROSION TREATED AND PRIMED AREA AND INSTALLED A STRAP AND ANGLES WITH DOUBLER REPAIR PER ESO 11697 DATED 7/27/2001.  (M)
